# SDR AALA202510312883

- Difficulty date: October 30, 2025
- Submitted: November 1, 2025
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 27,348 hours, 11,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLIGHT ATTENDANTS IN THE AFT CABIN REPORTED A STRONG BURNING SMELL OF A BURNING ELECTRICAL CABLE JUST AFTER TAKEOFF. THIS WAS ALSO REPORTED BY PASSENGERS IN THE LAST 6 ROWS OF THE CABIN. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CLT. ACCOMPLISHED J/C 08L00021001. COULD NOT DUPLICATE SMELL.
